Generalized Numerical Index and Denseness of Numerical Peak Holomorphic Functions on a Banach Space
Sung Guen Kim and
Han Ju Lee
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
The generalized numerical index of a Banach space is introduced, and its properties on certain Banach spaces are studied. Ed-dari's theorem on the numerical index is extended to the generalized index and polynomial numerical index of a Banach space. The denseness of numerical strong peak holomorphic functions is also studied.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/380475.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/380475.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:380475
DOI: 10.1155/2013/380475
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().